# SDR AALA20150223012

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE HAS PUNCTURE DAMAGE ON AFT RT INTERIOR SIDE BETWEEN FS 1338 - 1380.  REPAIRED IAW AARD 53-20-00-11 FIG 1 REPAIR 11.
